# SDR UIEA2020070701480

- Difficulty date: July 4, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 9,989,946 hours, 17,681 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT FIN LWR ACCESS PNL 322CL BACK SIDE HONEY CONE FOUND DELAM.  PERFORMED METAL HOT BOND REPAIR AS PER "HX" RI NR RI-55-30-14113 REV A.
